# SDR FDEA201212084269

- Difficulty date: December 8, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT L/E LOWER SIDE PUNCTURED 2 FT FROM INBD EDGE.  FOUND DAMAGE TO BE OUT OF LIMITS PER SRM 57-43-01 FIG 101. REPAIRED IAW SRM 57-43-01 FIG 201 REPAOR 1.  CATEGORY A MAJOR REPAIR.
